Alert archive / Iowa / Flash Flood Warnings in 2018

Flash Flood Warning 23, NWS Des Moines, IA

July 1, 20184 counties in Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 1, 2018, 1:21 AM CDT for 4 counties in Iowa. It was in force for 8 hr. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 1:21 AM CDT (06:21 UTC)
Expired
Jul 1, 2018, 9:15 AM CDT
In force
8 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, IA, Jasper County, IA, Polk County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 8 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:24 AM CDTHEAVY RAIN 7.32 Nw Maxwell, IASTORM TOTAL OF 7.3 INCHES NORTHWEST OF MAXWELL.
Jul 1, 6:45 AM CDTHEAVY RAIN 3.213 Ese Adel, IA
Jul 1, 6:50 AM CDTHEAVY RAIN 3.43 Se Waukee, IA
Jul 1, 7:00 AM CDTHEAVY RAIN 5.141 W Polk City, IA
Jul 1, 7:04 AM CDTHEAVY RAIN 6.211 Nne Windsor Heights, IA
Jul 1, 7:08 AM CDTHEAVY RAIN 3.83 S Polk City, IA
Jul 1, 7:23 AM CDTHEAVY RAIN 5.11 E Urbandale, IA
Jul 1, 7:24 AM CDTHEAVY RAIN 3.392 Ese Waukee, IAVIA SOCIAL MEDIA.
Jul 1, 7:30 AM CDTHEAVY RAIN 4.641 Ese Windsor Heights, IA
Jul 1, 7:40 AM CDTHEAVY RAIN 2.164 Nnw Cambridge, IA
Jul 1, 8:45 AM CDTHEAVY RAIN 4.4Adel, IAVIA SOCIAL MEDIA.
Jul 1, 8:51 AM CDTHEAVY RAIN 3.53 Ese Windsor Heights, IAVIA SOCIAL MEDIA.
Jul 1, 8:59 AM CDTHEAVY RAIN 5.482 Ese Grimes, IA
Jul 1, 9:16 AM CDTHEAVY RAIN 7.54Saylorville, IA
Jul 1, 9:18 AM CDTHEAVY RAIN 7.35 S Nevada, IA
Jul 1, 9:21 AM CDTHEAVY RAIN 7.153 Sse Alleman, IA
Jul 1, 9:23 AM CDTHEAVY RAIN 5.47Polk City, IA
Jul 1, 9:23 AM CDTHEAVY RAIN 6.45Windsor Heights, IA
Jul 1, 9:24 AM CDTHEAVY RAIN 5.443 S Saylorville, IA
Jul 1, 9:25 AM CDTHEAVY RAIN 54 Ene Dallas Center, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2827 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
2.5
Supercell composite
15.5

Open this sounding in Storm Lab

The text

As transmitted.

961 
WGUS53 KDMX 010621
FFWDMX
IAC049-099-153-169-011415-
/O.NEW.KDMX.FF.W.0023.180701T0621Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
121 AM CDT SUN JUL 1 2018

The National Weather Service in Des Moines  has issued a

* Flash Flood Warning for...
  Polk County in central Iowa...
  Southern Story County in central Iowa...
  Western Jasper County in central Iowa...
  Dallas County in central Iowa...

* Until 915 AM CDT Sunday.

* At 120 AM CDT, local law enforcement reported heavy rain and flash 
  flooding across the warned area. 3 to 8 inches of rain have 
  already fallen. Flash flooding is occurring with reports of 
  stranded vehicles, roads blocked by water, and creeks and streams 
  out of banks.  

* Some locations that will experience flooding include...
  Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
  Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Adel,
  Windsor Heights, Carlisle, Bondurant, Polk City, Huxley,
  Saylorville and Mitchellville.

Additional rainfall amounts of one to two inches are possible in the 
warned area during the remainder of tonight.

This includes the following highways...
 Interstate 35 between mile markers 67 and 72, and between mile
markers 87 and 110.
 Interstate 80 between mile markers 100 and 158.
 Interstate 235 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
      4194 9370 4209 9325 4186 9323 4186 9321
      4151 9315

$$

MF
2 follow-up statements
656 
WGUS73 KDMX 011234
FFSDMX

Flash Flood Statement
National Weather Service Des Moines IA
734 AM CDT SUN JUL 1 2018

IAC049-099-153-169-011415-
/O.CON.KDMX.FF.W.0023.000000T0000Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Story IA-Jasper IA-Dallas IA-
734 AM CDT SUN JUL 1 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
POLK...SOUTHERN STORY...WESTERN JASPER AND DALLAS COUNTIES...

At 717 AM CDT, although the water has receded in some locations, 
local law enforcement and emergency management officials continue to 
report flash flooding across portions of the Des Moines metro area, 
including along Walnut Creek and Four Mile Creek.

Water levels along Walnut Creek remain above flood stage but have 
crested at all locations with readings continuing to fall. Along 
Four Mile Creek, the crest has just passed Easton Boulevard and 
continues to progress toward Vandalia Roads. Those with interests 
downstream through the east side of Des Moines into Pleasant Hill 
should continue to prepare for additional rises through the next few 
hours.

Some locations that will experience flooding include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Adel,
Windsor Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville
and Mitchellville.

This includes the following highways...
 Interstate 35 between mile markers 67 and 72, and between mile
markers 87 and 110.
 Interstate 80 between mile markers 100 and 158.
 Interstate 235 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
      4194 9370 4209 9325 4186 9323 4186 9321
      4151 9315

$$

Small
911 
WGUS73 KDMX 011410
FFSDMX

Flash Flood Statement
National Weather Service Des Moines IA
910 AM CDT SUN JUL 1 2018

IAC049-099-153-169-011419-
/O.EXP.KDMX.FF.W.0023.000000T0000Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Story IA-Jasper IA-Dallas IA-
910 AM CDT SUN JUL 1 2018

...THE FLASH FLOOD WARNING FOR POLK...SOUTHERN STORY...WESTERN JASPER
AND DALLAS COUNTIES WILL EXPIRE AT 915 AM CDT...

The flash flooding threat has decreased from earlier since heavy 
rainfall has ended, but flooding primarily along streams and creeks 
such as Walnut Creek and Four Mile Creek continues. Some roads also 
remain under water. Therefore, an Areal Flood Warning is replacing 
the Flash Flood Warning until 9:15pm Sunday evening. People should 
continue to avoid all flood waters and heed any remaining road 
closures.

LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
      4194 9370 4209 9325 4186 9323 4186 9321
      4151 9315

$$

Ansorge

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:44 AM CDT, 37 minutes earlier.

Area forecast discussion, Jul 1, 12:44 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1244 AM CDT Sun Jul 1 2018

.DISCUSSION.../Tonight through Saturday/
Issued at 340 PM CDT Sat Jun 30 2018

Main concern is the next 18 hours as a boundary and decent
shortwave pass through the state. Currently, convection is
developing near the surface front in northern Iowa. Strong
instability exists in the warm sector with MUCapes of 4000-5000
j/kg and Downdraft Capes of 1300-1500. Severe convection is
expected for the next several hours with damaging winds and large
hail the main threat. While a tornado threat does exist, inflow
would need to back more substantially to make this more of a
concern. None the less, a brief spinup remains a possibility given
the impressive Cape values. Heavy rain become the primary threat
with time and this aspect will be covered in the hydro section
below. While the frontal convection continues to eventually press
south and east tonight, there will be some decrease in coverage
and intensity by late evening. However, the main shortwave will
arrive toward daybreak with increased dynamic forcing in the mid
levels across the northern half of the state. This should
reinvigorate convection overnight with another round of heavy
rainfall. Location of this heavy rain will be difficult to
pinpoint as CAMs vary considerably in placement given the previous
convection from the evening. However, the strong forcing be
sufficient to produce convection behind the surface boundary where
flow above the surface will still be supplying plenty of moisture.
Therefore, have continued high pops through the night.

System will pass across the state on Sunday with any remaining
convection confined to the far eastern portions of the state by
late morning. Otherwise, cooler and drier air will make conditions
much more comfortable than the past couple of days. Beyond this
timeframe, the east coast ridge will retrograde across the United
States during the upcoming week. Iowa will be on the extreme south
of the westerlies with temperatures generally above normal and
some threat for convection, although the bulk of it should remain
just north of the state.

&&

.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1241 AM CDT Sun Jul 1 2018

Showers and thunderstorms will continue through the remainder of
the overnight hours and into early morning. This will bring tempo
restrictions of MVFR or lower due to low cigs and significant
rainfall rates at times. Lingering MVFR cigs and a few showers are
possible into Sunday afternoon before we begin to clear out as
this system departs the area.

&&

.HYDROLOGY...
Issued at 340 PM CDT Sat Jun 30 2018

Major concern for the night will be the threat of heavy rainfall.
Plenty of moisture is available with PWATS approaching 2" in many
locations near the boundary. The will be ample moisture transport
and inflow as upper system works across the Plains and toward the
state by Sunday morning. Several rounds of convection can be
expected in portions of northern into central and western Iowa
through 12Z on Sunday. Deep warm cloud layers will also promote
efficiency along with good but not overwhelming updrafts. The WPC
moderate risk outlook is good although some concern that recent
models QPF has sifted slightly SE. Overall rainfall of 1 to 3
inches seems reasonable along with isolated locations possibly up
to 5-6 inches. The recent rainfall, moist soils and river/streams
running at or near capacity all indicate a strong potential for
flash flooding along with renewed and/or aggravated river
flooding. Have continued the flash flood watch and even expanded
to the southeast some to incorporate the new model guidance.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for IAZ004>007-
015>017-023>026-033>039-044>050-057>062-070>073-081-082.

&&

DISCUSSION...Cogil
AVIATION...Martin
HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
409 PM CDT Sat Jun 30 2018

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081-
082-012115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-
Polk-Cass-Adair-Madison-Warren-Adams-Union-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

There is a Moderate Risk of excessive rainfall with heavy rains
and flash flooding possible. A Flash Flood Watch is in effect. There
is also an Enhanced Risk of severe weather this evening into
tonight. Large hail and damaging winds will be the primary
threats, but an isolated tornado cannot be ruled out.

Minor to moderate river flooding will also continue along parts of
the Des Moines River Basin. Expected heavy rains may produce
additional flooding or exacerbate ongoing flooding. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday morning and
continue off and on infrequently through the work week. The
severe weather potential is low at this time.

Flood Warnings are expected to continue for portions of the Des
Moines River Basin into next week. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed for severe weather and flash flooding
later this afternoon and tonight.

IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115-
Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek-
Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are likely tonight. Some may be severe with locally
heavy rains. Large hail and damaging winds would be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday and continue
off and on infrequently through the work week. The severe weather
potential is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight.

In the hours before

Local storm report, Jun 30, 10:52 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     FLASH FLOOD      3 ENE WINDSOR HEIGHTS   41.63N 93.67W
06/30/2018                   POLK               IA   PUBLIC

            REPORT VIA SOCIAL MEDIA. STREET AND GUARD
            RAILS BEING WASHED AWAY WITH THE GROUND
            DETERIORATING.

&&

MJB
Local storm report, Jun 30, 11:10 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 N WINDSOR HEIGHTS     41.63N 93.71W
06/30/2018                   POLK               IA   PUBLIC

            7 INCH TREE BRANCH DOWN AT 67TH AND
            MEREDITH.

&&

AK
Local storm report, Jun 30, 11:13 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HEAVY RAIN       1 NE WATERLOO           42.50N 92.33W
06/30/2018  E2.05 INCH       BLACK HAWK         IA   BROADCAST MEDIA

            KWWL REPORTS.

&&

AK
Local storm report, Jun 30, 11:19 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 ENE URBANDALE         41.64N 93.71W
06/30/2018                   POLK               IA   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA. LARGE TREE BRANCHES
            DOWN 6 TO 10 INCHES IN DIAMETER.

&&

MJB
Local storm report, Jun 30, 11:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HEAVY RAIN       1 SSE SAYLORVILLE       41.67N 93.62W
06/30/2018  E7.50 INCH       POLK               IA   PUBLIC

            7.50 INCHES NEAR SAYLORVILLE AREA IN RURAL
            POLK COUNTY AS OF 1124 PM CDT.

&&

AK
Local storm report, Jul 1, 12:43 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1243 AM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     HEAVY RAIN       3 SSE ALLEMAN           41.77N 93.58W
07/01/2018  E6.92 INCH       POLK               IA   TRAINED SPOTTER

            6.92 INCHES AS OF 1242 AM.

&&

AK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:03 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama57 min
Jun 30, 7:05 PM CDTSevere Thunderstorm WarningDMXPolk, Story40 min
Jun 30, 7:24 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story36 min
Jun 30, 7:33 PM CDTFlash Flood WarningDMXPolk, Story6 hr
Jun 30, 7:42 PM CDTFlash Flood WarningDMXBlack Hawk, Grundy6 hr
Jun 30, 7:54 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie35 min
Jun 30, 8:02 PM CDTFlash Flood Warning EmergencyDMXPolk6 hr
Jun 30, 8:14 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison46 min
Jun 30, 8:16 PM CDTFlash Flood Warning EmergencyDMXDallas, Polk6 hr
Jun 30, 8:45 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison30 min
Jun 30, 8:50 PM CDTRiver Flood WarningDMXPolk36 hr
Jun 30, 9:04 PM CDTSevere Thunderstorm WarningDMXPolk, Warren41 min
Jun 30, 9:08 PM CDTSevere Thunderstorm WarningDMXAdair, Boone, Dallas, Greene, Guthrie, Madison28 min
Jun 30, 9:11 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren34 min
Jun 30, 9:12 PM CDTRiver Flood WarningDMXPolk15 hr
Jun 30, 9:23 PM CDTRiver Flood WarningDMXDallas, Polk16 hr
Jun 30, 9:37 PM CDTRiver Flood WarningDMXBlack Hawk7 days
Jun 30, 9:37 PM CDTRiver Flood WarningDMXPolk9 days
Jun 30, 9:58 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Polk, Warren47 min
Jun 30, 10:12 PM CDTFlash Flood WarningDMXJasper6 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBoone, Hamilton, Webster4 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBlack Hawk3 days
Jun 30, 10:47 PM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXJasper, Marion, Polk7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXStory10 hr
Jun 30, 11:04 PM CDTRiver Flood WarningDMXPolk32 hr
Jun 30, 11:05 PM CDTRiver Flood WarningDMXPolk38 hr
Jun 30, 11:05 PM CDTRiver Flood WarningDMXPolk11 hr
Jul 1, 1:36 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy, Hardin9 hr
Jul 1, 2:34 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster41 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXWright4 days
Jul 1, 4:30 AM CDTRiver Flood WarningDMXBlack Hawk70 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXPolk47 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXDallas, Greene5 days
Jul 1, 5:51 AM CDTRiver Flood WarningDMXJasper, Marion, Polk40 hr
Jul 1, 9:08 AM CDTAreal Flood WarningDMXDallas, Jasper, Polk, Story12 hr

Nearby

Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.